A Large Bump Appears On The Face After The Injection Of Metamizole?

Illustration of A Large Bump Appears On The Face After The Injection Of Metamizole?
Illustration: A Large Bump Appears On The Face After The Injection Of Metamizole? thesun.co.uk

after I injected metaminazole why a big bump appeared on my face before it was not like that

1 Answer:

Hello Indra Puurba, thank you for consulting us on HealthReplies.com.


Metamizole is a drug that is also known as methamponone or dipiron which works to reduce pain and reduce fever. Metamizole works by blocking chemicals in the body called prostaglanding which can cause inflammatory reactions in the form of pain, swelling and fever.


Usually side effects that arise during use such as: dizziness, headache, nausea, vomiting, heartburn, diarrhea, anemia, decreased white blood cell counts and low blood pressure or hypotension. If what happens is like the appearance of a large and disturbing bump on your face, it is most likely an allergic reaction where there is an overreaction of the immune system to a drug that is being used. This happens because the immune system considers certain substances in the drug are considered as substances that can be harmful to the body.


In addition to the appearance of bumps on the skin, allergic reactions that can appear in the form of itching, runny nose, coughing, fever, shortness of breath, itchy / watery eyes and swelling on the body. And if an allergic reaction occurs very badly it can trigger a reaction called anaphylaxis, an allergic reaction that causes widespread bodily system failure, serious and can be fatal so that handling is emergency and immediate.


We recommend that you immediately consult a doctor as soon as possible in order to get treatment quickly. So that the reaction does not get worse and is fatal. We cannot advise you of a temporary drug to handle allergic reactions independently without direct medical supervision, because in fact there are a small portion of the human population who also has a history of drug allergies to anti-allergic drugs. So we recommend that you consult a doctor as soon as possible and mark any history of allergies that you have ever experienced besides the drug metamizole. So that we can convey, hopefully useful. That's all

: by

Related Question

The Vagina Feels Sore When Exposed To Soap?

The Vagina Feels Sore When Exposed To Soap?

(12 months ago)

Hello, want to ask. Why yes, if I take a shower and use the soap usually the soap hits the water, continues to run into the vagina and feels sore. But after rinsing, it’s not...

Itching On The Palms And Feet After Drug Consumption?

Itching On The Palms And Feet After Drug Consumption?

(1 year ago)

Hello ,, 4 days ago I had stomach ache until I was vomiting, so I went to see the doctor to give me three kinds of domperidone, Paracetamol and doac antacids. 1 day after taking th...

White Patches On The Scalp And Itchy?

White Patches On The Scalp And Itchy?

(1 year ago)

want to ask my scalp like white patches on his skin whether it is psoriasis or dandruff min itchy yes yes but there are no other signs of psoriasis in my body members u0026amp; fit...

Leave a Reply

Your email address will not be published. Required fields are marked *